On Large Random Graphs of the "Internet Type"

Hannu Reittu, Ilkka Norros

Research output: Contribution to journalOther journal contributionProfessional

Original languageEnglish
Pages (from-to)244 - 245
JournalИнформационные процессы
Volume2
Issue number2
Publication statusPublished - 2002
MoE publication typeD1 Article in a trade journal

Cite this

@article{2231e553222649ecb9d06bfd7722cc36,
title = "On Large Random Graphs of the {"}Internet Type{"}",
author = "Hannu Reittu and Ilkka Norros",
note = "Project code: T1SU00227",
year = "2002",
language = "English",
volume = "2",
pages = "244 -- 245",
journal = "Информационные процессы",
issn = "1819-5822",
publisher = "Russian Academy of Sciences",
number = "2",

}

On Large Random Graphs of the "Internet Type". / Reittu, Hannu; Norros, Ilkka.

In: Информационные процессы, Vol. 2, No. 2, 2002, p. 244 - 245.

Research output: Contribution to journalOther journal contributionProfessional

TY - JOUR

T1 - On Large Random Graphs of the "Internet Type"

AU - Reittu, Hannu

AU - Norros, Ilkka

N1 - Project code: T1SU00227

PY - 2002

Y1 - 2002

M3 - Other journal contribution

VL - 2

SP - 244

EP - 245

JO - Информационные процессы

JF - Информационные процессы

SN - 1819-5822

IS - 2

ER -